A BURGADA SYNDROME INDUCED BY A NEUROLEPTIC – A CASE REPORT

Fouad LABOUDI, Ghizlane SLIMANI, Mohamed Essaid GOURANI, Abderrazzak OUANASS

Abstract


Brugada syndrome is a rare genetic disease, of autosomal dominant inheritance with low penetrance, manifested by ST segment elevation at right precordial V1, V2 and V3, and right branch block aspect. to the electrocardiogram. It exposes to a high risk of ventricular arrhythmia that can cause syncope and even sudden death, on a structurally healthy heart.
We report here the case of a young patient of 25 years who has a syndrome of Brugada induced by a neuroleptic. To our knowledge, this is the first reported case of Brugada syndrome induced by a neuroleptic Morocco. Therapeutic management is based on Amiodarone and betablockers. Regular monitoring of the ECG should, however, be performed on patients taking psychotropic drugs and also on associations.


Keywords


Brugada Syndrome, Neuroleptic, Electrocardiogram, Sudden Death, Morocco.

Full Text:

PDF


DOI: http://dx.doi.org/10.15342%2Fijms.v5iR.189

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Université Mohammed VI des Sciences de la Santé